October / November 2016
4 months ago
Recovering from cortisone addiction that had turned my skin permanently red, dry and itchy as hell. By Joshua Strawczynski
My name is Wayne and I live in the UK and I am currently suffering from extreme eczema and a redness all over my body which I suspect is due to years of topical steroid use. My skin looks very much like a severe sunburn! I have been using steroid creams all my life (35 years) and am now suffering more than ever.
I have been on all creams, oral steroids, immuno-suppressants in my time, but nothing seems to clear me up anymore.
I was interested to read about your progress and how you are still managing to work whilst stopping your creams, amazing! I am currently planning on stopping my steroid creams as I am pretty sure they are the cause of the eczema now, not the cure. I don't wish to take up too much of your time as I appreciate that you are a busy person, but I have a few questions that I need answering if you would be kind enough to do so.
I have been looking through other people's stories of withdrawal and can't find anyone who has used steroids for as long as me. Have you heard of anyone, and have they healed?
Also, in the past when I have run out of creams and not used any for a few days, I have scratched and opened my skin resulting in my glands in armpits or groin swelling. Did/do your glands swell when on withdrawal as my doctors prescribed me antibiotics thinking that I had an infection?
Thank you for your time Josh I hope you have a speedy recovery and will continue to follow you in your blog and on YouTube.